# SDR AALA960871

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Part number: 240863
- Condition: Defective
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1089 - AFTER TAKEOFF PHL DURING CLIMB-OUT, SYSTEM A HYDRAULIC LOW LEVEL LIGHT ILLUMINATED AND SYSTEM A QUANTITY DECREASED TO LESS THAN 1 GALLON.  AIRCRAFT DIVERTED TO IAD, LANDING GEAR MANUALLY LOWERED, AND AIRCRAFT LANDED IAD WITHOUT INCIDENT.  REPLACED LEFT FLAP DRIVE MOTOR AND SERVICED HYDRAULIC SYSTEM A.  ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
